Advanced search
Start date
Betweenand

Variational and nonvariational elliptic problems involving the 1-Laplacian operator

Abstract

In this project we propose the study of some quasilinear elliptic problems involving the 1laplacian operator and some other operators related to it. Variational techniques as well as some others recently studied by the proponent are going to be used. With this project, besides the deepening of the study of a very promising theme, there will be the involvement of some graduate and pos-doc students whose projects are related to. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (7)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ALVES, CLAUDIANOR O.; OURRAOUI, ANASS; PIMENTA, MARCOS T. O.. Multiplicity of solutions for a class of quasilinear problems involving the 1-Laplacian operator with critical growth. Journal of Differential Equations, v. 308, p. 545-574, . (19/14330-9)
ORTIZ CHATA, JUAN C.; PIMENTA, MARCOS T. O.. A Berestycki-Lions' type result to a quasilinear elliptic problem involving the 1-Laplacian operator. Journal of Mathematical Analysis and Applications, v. 500, n. 1, . (19/13503-7, 19/14330-9, 17/06119-0)
ORTIZ CHATA, JUAN C.; PIMENTA, MARCOS T. O.; SEGURA DE LEON, SERGIO. Anisotropic 1-Laplacian problems with unbounded weights. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, v. 28, n. 6, . (19/14330-9, 17/06119-0, 19/13503-7)
PIMENTA, MARCOS T. O.; MONTENEGRO, MARCELO. Existence of a BV solution for a mean curvature equation. Journal of Differential Equations, v. 299, p. 51-64, . (19/02512-5, 19/14330-9)
FIGUEIREDO, GIOVANY M.; PIMENTA, MARCOS T. O.. Sub-supersolution method for a quasilinear elliptic problem involving the 1-laplacian operator and a gradient term. JOURNAL OF FUNCTIONAL ANALYSIS, v. 278, n. 3, . (19/14330-9)
HURTADO, ELARD J.; PIMENTA, MARCOS T. O.; MIYAGAKI, OLIMPIO H.. On a quasilinear elliptic problem involving the 1-biharmonic operator and a Strauss type compactness result. ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, v. 26, . (19/14330-9)
ALVES, CLAUDIANOR O.; FIGUEIREDO, GIOVANY M.; PIMENTA, MARCOS T. O.. Existence and Profile of Ground-State Solutions to a 1-Laplacian Problem in R-N. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 51, n. 3, . (19/14330-9)

Please report errors in scientific publications list using this form.